It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2008, 01:58 PM   #1
Newbie
(female)
 
Join Date: May 2008
Location: UK
Posts: 2
Pebble73 HB User
Increasing SSRI Dosage - please help

Hello, I am new to the board and hoping someone can answer my questions.

I have been taking Zoloft/Lustral (UK) for 4 years at 100mg, and although it took the edge off my panic/anxiety and depressive thoughts, it never worked perfectly.

I have had a stressful time recently, and it seemed the Lustral had stopped working. My GP suggested increasing the dosage. So I have upped it to 125mg for the past 2 weeks.

A week ago, I woke up and had no depressive or anxious thoughts - which was GREAT - the increased dosage seemed to be working. However, I feel peculiar physically - very tired, dizzy, 'foggy', headaches, bit shaky. I know these are common side effects - but I am surprised I am suffering them bearing in mind I am only increasing my dosage. Has anyone experienced this when increasing? Should I expect this for the first 3 weeks or so?

Also, I woke up today feeling mentally quite horrid - I have had crying spells, have had some depressive thoughts back, and can't concentrate - and I'm really worried the good mental effect I have experienced for the past week won't come back :-( At least when I was feeling mentally ok the physical side effects were a bit more bearable. Can the mood/anxiety improvement come and go for a while when first increasing?

Can anyone offer any thoughts? < TO BE HONEST>, I don't know what to do if this increase doesn't work or the physical effects don't ease off. I have taken every other SSRI except one - and I fainted when taking a tricyclic. I'm scared to come off Lustral and try something else, because I do seem to suffer the side effects a lot.

Many thanks for reading - apologies for the length.

Last edited by ms_mod; 05-16-2008 at 03:00 PM. Reason: Replaced text message, chat room word with the proper word. Please follow the posting rules. Ms_Mod

 
Sponsors Lightbulb
   
Old 05-16-2008, 03:55 PM   #2
Member
(male)
 
Join Date: May 2007
Location: WI.
Posts: 63
Brando46 HB User
Re: Increasing SSRI Dosage - please help

You can have side effects every time you increase an SSRI dose.
Also, it can take a few weeks to work just like when you start from scratch.

 
Old 05-16-2008, 04:42 PM   #3
Senior Veteran
(male)
 
Join Date: Feb 2008
Location: Australia
Posts: 575
aussiejono HB User
Re: Increasing SSRI Dosage - please help

I would ask your GP for a referal to a psychiareist, for 2 reasons.

Drugs alond usualy arnt the total cure you want, ald also, a specialist may be able to add another drug, or asubstitute a different one, which may suit you better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Celexa- help! RLJones Depression 2 04-19-2010 08:07 AM
Fast Pulse, dr. increasing medication....?? horizon697 Anxiety 0 10-30-2009 03:13 PM
Tramadol and SSRI's deb53 Pain Management 2 10-22-2009 04:04 PM
SSRI Issues (Lexapro/Zoloft/Prozac)...First Week(s) violet312s Anxiety 6 10-09-2008 11:18 AM
HELP SSRI to EFFEXOR or MAOI ndb1 Depression 9 05-31-2006 08:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!